MathSciNet Relay Station
MathSciNet bibliographic data
MR1485464 49J52 (46G05 46N10)
Combari, C.; Thibault, L. On the graph convergence of subdifferentials of convex functions. Proc. Amer. Math. Soc. 126 (1998), no. 8, 2231–2240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement